We are 182,870 members in 80 forums discussing 138,995 topics.

Help with Abbreviations

All TopicsForum: Hormonal Therapy - Before, During and After → Topic: Zoladex - pattern of side effects?

Topic: Zoladex - pattern of side effects?

Forum: Hormonal Therapy - Before, During and After —

Risks and benefits, side effects, and costs of anti-estrogen medications. Note: Please remember that there are good experiences and bad with ALL treatments and this is a safe place to share YOUR experience, not to be influenced or influence others.

Posted on: Feb 10, 2017 08:03PM

BlueKoala wrote:

I have had two shots of Zoladex, due for my third in a few days. I have noticed that for the last week of the four week cycle I feel absolutely horrid. Weak, nauseous, dizzy, exhausted. I feel like. I need to sit down whenever I can, and wish I could just lie down all day.

Last month I though it must have been Tamoxifen side effects, because it coincided with starting Tamoxifen, so my MO got me to take it at night instead of morning. But maybe it is not that..

I guess i wait and see if it happens next month, but has anyone else had a similar experience?

Dx 3/15/2016, ILC, Right, 6cm+, 0/26 nodes, ER+/PR+, HER2- Chemotherapy 3/29/2016 AC + T (Taxol) Surgery 9/9/2016 Lymph node removal: Underarm/Axillary; Mastectomy: Right Radiation Therapy 10/24/2016 Whole-breast Hormonal Therapy Tamoxifen pills (Nolvadex, Apo-Tamox, Tamofen, Tamone) Hormonal Therapy Zoladex (goserelin)
Log in to post a reply

Page 1 of 1 (2 results)

Posts 1 - 2 (2 total)

Log in to post a reply

Feb 11, 2017 06:37AM kcat2013 wrote:

My side effects do follow a somewhat predictable cycle. I'm on Lupron. The hot flashes are pretty much a constant, but they do increase in intensity for the first week after my shot. I also have 1 week out of the cycle that I have mild nausea and when that happens I always have to remind myself that it has happened every other month since starting Lupron. For some reason my brain forgets each month! My MO told me that the side effects generally lessen the longer one is on the shots, but for me that hasn't happened--same as they were when I first started first 2+ years ago.

34 at diagnosis Dx 8/2013, IDC, <1cm, Stage IA, Grade 2, 0/4 nodes, ER+/PR-, HER2+ Surgery 9/4/2013 Mastectomy: Right; Prophylactic mastectomy: Left; Reconstruction (left): Tissue expander placement; Reconstruction (right): Tissue expander placement Chemotherapy 10/25/2013 AC + T (Taxol) Targeted Therapy 2/7/2014 Herceptin (trastuzumab) Surgery 6/20/2014 Reconstruction (left); Reconstruction (right)
Log in to post a reply

Feb 11, 2017 10:34PM BlueKoala wrote:

I am wondering whether it is actually constant hot flashes just in the fourth week...hmm

Dx 3/15/2016, ILC, Right, 6cm+, 0/26 nodes, ER+/PR+, HER2- Chemotherapy 3/29/2016 AC + T (Taxol) Surgery 9/9/2016 Lymph node removal: Underarm/Axillary; Mastectomy: Right Radiation Therapy 10/24/2016 Whole-breast Hormonal Therapy Tamoxifen pills (Nolvadex, Apo-Tamox, Tamofen, Tamone) Hormonal Therapy Zoladex (goserelin)

Page 1 of 1 (2 results)